Harmonic morphisms from the classical compact semisimple Lie groups
2008 (English)In: Annals of Global Analysis and Geometry, ISSN 0232-704X, E-ISSN 1572-9060, Vol. 33, no 4, 343-356 p.Article in journal (Refereed) Published
In this article, we introduce a new method for manufacturing harmonic morphisms from semi-Riemannian manifolds. This is employed to yield a variety of new examples from the compact Lie groups SO( n), SU( n) and Sp( n) equipped with their standard Riemannian metrics. We develop a duality principle and show how this can be used to construct the first known examples of harmonic morphisms from the non-compact Lie groups SL(n)( R), SU*( 2n), Sp( n, R), SO*( 2n), SO( p, q), SU( p, q) and Sp( p, q) equipped with their standard dual semi-Riemannian metrics.
Place, publisher, year, edition, pages
2008. Vol. 33, no 4, 343-356 p.
harmonic morphisms, minimal submanifolds, Lie groups
IdentifiersURN: urn:nbn:se:kth:diva-67461DOI: 10.1007/s10455-007-9090-8ISI: 000255189300004OAI: oai:DiVA.org:kth-67461DiVA: diva2:484990
QC 201201302012-01-272012-01-272012-01-30Bibliographically approved